Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mixed weak estimates of Sawyer type for generalized maximal operators


Author: Fabio Berra
Journal: Proc. Amer. Math. Soc. 147 (2019), 4259-4273
MSC (2010): Primary 42B20, 42B25
DOI: https://doi.org/10.1090/proc/14495
Published electronically: June 27, 2019
MathSciNet review: 4002540
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We study mixed weak estimates of Sawyer type for maximal operators associated with the family of Young functions $\Phi (t)=t^r(1+\log ^+t)^{\delta }$, where $r\geq 1$ and $\delta \geq 0$. More precisely, if $u$ and $v^r$ are $A_1$ weights and $w$ is defined as $w=1/\Phi (v^{-1})$, then the estimate \[ uw\left (\left \{x\in \mathbb {R}^n: \frac {M_\Phi (fv)(x)}{v(x)}>t\right \}\right )\leq C\int _{\mathbb {R}^n}\Phi \left (\frac {|f(x)|v(x)}{t}\right )u(x) dx\] holds for every positive $t$. This extends mixed estimates to a wider class of maximal operators, since when we put $r=1$ and $\delta =0$ we recover a previous result for the classical Hardy-Littlewood maximal operator.

This inequality generalizes the result proved by Sawyer in [Proc. Amer. Math. Soc. 93 (1985), no. 4, pp. 610–614]. Moreover, it includes estimates for some maximal operators related to commutators of Calderón-Zygmund operators.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20, 42B25

Retrieve articles in all journals with MSC (2010): 42B20, 42B25


Additional Information

Fabio Berra
Affiliation: CONICET and Departamento de Matemática (FIQ-UNL), 3000 Santa Fe, Argentina
Email: fberra@santafe-conicet.gov.ar

Keywords: Young functions, maximal operators, Muckenhoupt weights
Received by editor(s): April 6, 2018
Received by editor(s) in revised form: October 2, 2018
Published electronically: June 27, 2019
Additional Notes: The author was supported by CONICET and UNL
Communicated by: Svitlana Mayboroda
Article copyright: © Copyright 2019 American Mathematical Society